русский

Known interactions between the following drugs: Lanophyllin Elixir, Tacrine

1 interaction was found for the drugs you selected.

TACRINE HYDROCHLORIDE in Tacrine may interact with THEOPHYLLINE in Lanophyllin Elixir
Although the exact causes of this potential interaction are currently unknown, tacrine hydrochloride is believed to interfere with the breakdown of theophylline in the liver. As a result, blood levels of theophylline may become too high. Signs of too much theophylline can include nausea, vomiting, a fast heartbeat, shaking, nervousness, and seizures. If you are already taking theophylline and start taking tacrine hydrochloride, your doctor may want to check your theophylline blood levels more often. If you start taking both theophylline and tacrine hydrochloride at the same time, the dose of theophylline will probably be lower than it would ordinarily be. Your doctor should check your blood levels of theophylline and adjust the dose if needed. Discuss this potential interaction with your healthcare provider at your next appointment, or sooner if you think you are having problems.

This interaction is poorly documented and is considered moderate in severity.


(Note: Not all drug interactions are known or reported in the literature, and new drug interactions are continually being reported. This information is provided only for your education and for you to discuss with your personal healthcare provider.)

© 2006-2019 LetsDrug.com Contact